# SDR CA990804033

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A24R
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Spar
- Part number: 16911000324
- Condition: Hole Oversized
- Location: Wing
- Part time: 2,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WASHERS ARE REQUIRED BETWEEN BUSHING AND FUSELAGE ATTACH FITTING TO HOLD BUSHING IN PLACE.  THESE WASHERS WERE MISSING AND ALLOWED THE BUSHING TO MOVE FORWARD.  THERE WAS NOT ENOUGH BEARING SURFACE AVAILABLE, SO THE BUSHING MOVED ENLARGING THE HOLE IN THE SPAR AND FILLER.  CRACKS RESULTED RADIATING FROM THE HOLE AND ALLOWING THE BOLT TO DAMAGE THE ASSOCIATED FILLER.  REPAIR APPROVAL (0-RA99-103 )RECEIVED JULY 19,1999.
